MAUDE Adverse Event Report: Medtronic Singapore Operations LINQ II¿ Insertable Cardiac Monitor; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)

Medtronic Singapore Operations LINQ II¿ Insertable Cardiac Monitor; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)
Model Number LNQ22
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an internal review of data, it was noted that the implantable cardiac monitor¿s (icm) electrocardiogram exhibited a change in signal quality, leading to consistent minor or major noise.This noise pattern indicated the device was not performing as intended.The icm remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LINQ II¿ Insertable Cardiac Monitor
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)
Manufacturer (Section D)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50753407
Report Number3008973940-2026-06905
Device Sequence Number9668022
Product Code MXD
UDI-Device Identifier00763000554002
UDI-Public(01)00763000554002(17)241230
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K200795
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/30/2024
Device Model NumberLNQ22
Device Catalogue NumberLNQ22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2182208-11-07-2023-001-R
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale